# SDR DALA2016031201886

- Difficulty date: March 11, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED UPPER CAP FRAME BS 1418, LONG 2 LT AT AFT ACCESSORY  COMPARTMENT.  UPPER CAP FRAME WAS REPAIRED IAW SRM 53-01, FIG 2 , SRM 51-30-5 AND DWG SR09530003.
